CUSTOMER SERVICES: +44 (0)2045306707 | (0)7877970505

CUSTOMER SERVICES: +44 (0)2045306707 | (0)7877970505

Basket

Product Details

Nurofen Express Liquid Capsules 200mg 16 Pack size

£6.30

Contains Ibuprofen

Nurofen Express 200mg Liquid Capsules

For rapid relief from: Headache, period pain, dental pain, cold & flu symptoms, backache, muscular pain, rheumatic pain, migraine, feverishness, neuralgia.

Targets pain fast

PLEASE NOTE: Delivery may take a bit longer for this item (up to 5-7 working days)

20 in stock (can be backordered)

Compare

Share

Description

Ingredients

Each Liquid Capsule contains: Ibuprofen 200mg, Includes Potassium, Sorbitol and E124, See leaflet for full list

Storage: Store below 25 degrees Celsius. Store in the original pack

Preparation and Usage

Dosage:

  • For oral administration and short-term use only.
  • Adults, the elderly and children & adolescents between 12 and 18 years: Swallow 1 or 2 capsules with water, up to three times a day as required. Do not chew capsules. Leave at least 4 hours between doses. Do not take more than 6 capsules in any 24 hours. Do not give to children under 12 years of age.
  • Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
  • Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.

Read enclosed leaflet carefully before use.

Warnings

DO NOT TAKE IF YOU:

  • Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
  • Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
  • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
  • Are in the last 3 months of pregnancy

SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:

  • Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated.
  • Are a smoker
  • Are pregnant

WARNING: Do not take more medicine than the label tells you to.

KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.

Select your currency
EUREuro